RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 4, Pages 716–729 (Mi tvp3536)  

This article is cited in 2 scientific papers (total in 2 papers)

A formula for the generalized density distribution process for semimartingales with independent increments

S. A. Khihol

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp3536

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:4, 626–637

Bibliographic databases:

Received: 13.07.2009

Citation: S. A. Khihol, “A formula for the generalized density distribution process for semimartingales with independent increments”, Teor. Veroyatnost. i Primenen., 54:4 (2009), 716–729; Theory Probab. Appl., 54:4 (2010), 626–637

Citation in format AMSBIB
\Bibitem{Khi09}
\by S.~A.~Khihol
\paper A formula for the generalized density distribution process for semimartingales with independent increments
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 4
\pages 716--729
\mathnet{http://mi.mathnet.ru/tvp3536}
\crossref{https://doi.org/10.4213/tvp3536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2759645}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 4
\pages 626--637
\crossref{https://doi.org/10.1137/S0040585X97984462}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284102200005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952936234}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3536
  • https://doi.org/10.4213/tvp3536
  • http://mi.mathnet.ru/eng/tvp/v54/i4/p716

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Khihol, “Averaging local characteristics makes a semimartingale with independent increments closer to Lévy processes”, Russian Math. Surveys, 65:2 (2010), 386–387  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. A. Khihol, “Averaging the local characteristics brings a semimartingale with independent increments closer to Lévy processes”, Theory Probab. Appl., 58:3 (2014), 413–429  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:230
    Full text:72
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021